# SDR ASOA200900599

- Difficulty date: May 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 13,776 hours, 9,422 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FADEC CAUTION MESSAGE. DIVERTED TO SYR FROM YUL. COMPLIED WITH QRH  [EMERGENCY DECLARED].  FLT 5161 DEL 352 MINS.
